# SDR SWIA200312196

- Difficulty date: July 16, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 38,972 hours, 47,617 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1270
- Condition: Discharged
- Location: Cabin
- Part time: 6,939 hours, 8,938 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FRONT 3 ON FLOOR AND FORWARD EXIT SIGN DO NOT ILLUMINATE.  REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD.
